Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have rash in leg, wrists. Took doxycycline, prednisone, benadryl and motrin. All test normal but startedd agin. What to do?

I have had swelling of my ankles, in particular the left, a rash on the top of my foot, red and warn to the touch, not raised, I have welts in my other leg, they look like bug bites, with welts under. my wrists hurt, and I have a slight red mark, fatigue, fever, chills. this is the second episode, the first time this happened was two weeks ago, got better with doxycycline and prednisone, Benadryl and motrin. then it came back again, i'm thinking its an allergic reaction to flea bites, we just got a dog, but i'm not sure. I walked outside to the backyard without shoes and had symptoms the next day and then I did it again went outside without shoes and that's when it happened the second time. I have been to the doctor 4 times, blood test, strep test. all came back normal
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
I suggest you might need to visit a dermatologist. It worth excluding rheumatologic diseases that have skin (cutaneous) manifestations which are quite common. The clinical scenario you describe fit into this category of disease. Psoriasis, connective tissue diseases and resistant eczema must be evaluated. the association of fever and chills to this clinical scenario deserves a good evaluation to either associate the fever to the skin disease, or diagnose the cause of the fever. A coordinated evaluation by a dermatologist and rheumatologist if need be may be a good start to getting a definitive diagnosis.
thanks and best regards,
Luchuo, MD.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor